MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 1, 11MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 1, 11MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL TKA,TIB BEARING TRL SZ 1, 11MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ar-623-t112 and ar-623-t111, broke during use.The case was completed without incident by using a new device.
 
Additional Manufacturer Narrative
Complaint confirmed, evaluation shows the device broke in two.The bridge between the two halves broke off and the fragment was not returned.The inferior side of the device is also dented.A likely cause of the event is user-applied mechanical forces.

Brand Name
IBAL TKA,TIB BEARING TRL SZ 1, 11MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12076251
Report Number1220246-2021-03340
Device Sequence Number11688587
Product Code HWT
UDI-Device Identifier00888867214972
UDI-Public00888867214972
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,TIB BEARING TRL SZ 1, 11MM
Device Catalogue NumberAR-623-T111
Device Lot Number132581534
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/07/2021
Patient Sequence Number1